# SDR DALA2025090806600

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,796 hours, 28,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE PLATE LH UPPER AND LOWER SURFACE BTW STA 727 TO 847 AT AFT CARGO COMPARMENT. SIDE PLATE BTW STA 727 TO 847 AT AFT CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
